# SDR SWIA200819640

- Difficulty date: March 16, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 14,236 hours, 10,945 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER SUPPORT FRAME AT FS280.0 AND RBL9.0, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS FOR UPPER SUPPORT FRAME PER REO 601R-53-111-137.
